# SDR QXEA200603163

- Difficulty date: December 12, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 13,583 hours, 9,897 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI - DURING CRUISE FLIGHT, THE FIRE SYSTEM FAULT CAUTION ILLUMINATED.  PER THE CHECKLIST PROCEDURE, THE TEST BUTTON WAS PUSHED AND THE "OK" GREEN STATUS MESSAGE WAS DISPLAYED.  MAINTENANCE CYCLED THE CIRCUIT BREAKERS N1, N2, R2 & R3.  NO FAULTS RECORDED IN THE MDC.  C/W GROUND TEST IAW AMM 26-10-00 PAGES 501-503.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
